PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 197-205
Tytuł artykułu

Observations on maps and δ-matroids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using a Δ-matroid associated with a map, Anderson et al (J. Combin. Theory (B) 66 (1996) 232-246) showed that one can decide in polynomial time if a medial graph (a 4-regular, 2-face colourable embedded graph) in the sphere, projective plane or torus has two Euler tours that each never cross themselves and never use the same transition at any vertex. With some simple observations, we extend this to the Klein bottle and the sphere with 3 crosscaps and show that the argument does not work in any other surface. We also show there are other Δ-matroids that one can associate with an embedded graph.
Słowa kluczowe
Wydawca
Rocznik
Tom
16
Numer
2
Strony
197-205
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-07-22
poprawiono
1996-10-20
Twórcy
  • Department of Mathematics and Statistics, Carleton University, Ottawa Canada K1H 8H1
Bibliografia
  • [1] L.D. Andersen, A. Bouchet and W. Jackson, Orthogonal A-trails of 4-regular graphs embedded in surfaces of low genus, J. Combin. Theory (B) 66 (1996) 232-246, doi: 10.1006/jctb.1996.0017.
  • [2] A. Bouchet, Maps and Δ-matroids, Discrete Math. 78 (1989) 59-71, doi: 10.1016/0012-365X(89)90161-1.
  • [3] A. Bouchet, Greedy algorithm and symmetric matroids, Math. Prog. 38 (1987) 147-159, doi: 10.1007/BF02604639.
  • [4] A. Kotzig, Eulerian lines in finite 4-valent graphs and their transformations, in: Theory of Graphs (P. Erdős and G. Katona, eds.) North-Holland, Amsterdam (1968) 219-230.
  • [5] R.B. Richter, Spanning trees, Euler tours, medial graphs, left-right paths and cycle spaces, Discrete Math. 89 (1991) 261-268, doi: 10.1016/0012-365X(91)90119-M.
  • [6] E. Tardos, Generalized matroids and supermodular colorings, in Matroid Theory (Szeged 1982), North- Holland, Amsterdam (1985) 359-382.
  • [7] T. Zaslavsky, Biased graphs I, J. Combin. Theory (B) 47 (1989) 32-52, doi: 10.1016/0095-8956(89)90063-4.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1034
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.